Russian version English version
Volume 12   Issue Suppl.   Year 2017
Phenotypic variability of bacterial cell cycle: mathematical model

Likhoshvai V.A., Khlebodarova T.M.

Mathematical Biology and Bioinformatics. 2017. V. 12. Ή Suppl. P. t23–t44.
doi: 10.17537/2017.12.t23


Translation into English of the original article published in Russian
Likhoshvai V.A., Khlebodarova T.M. Mathematical Biology and Bioinformatics. 2016. V. 11. No 1. P. 91–113.


doi: 10.17537/2016.11.91.

 

  Copyright IMPB RAS © 2005-2022